# SDR MALA060557

- Difficulty date: September 18, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 22,049 hours, 24,150 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 868
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA FOUND THE RT FUSELAGE FRAME AT FS 686.888 IS CHAFED BETWEEN SL1614 AND SL1620. THE DAMAGE HAS BEEN REPAIRED IAW EO NR S53380.
